Alert archive / Wisconsin / Wind Advisories in 2025

Wind Advisory 2, NWS Green Bay, WI

February 5, 202522 counties in Wisconsin

NWS Green Bay, WI issued this wind advisory at Feb 5, 2025, 2:37 PM CST for 22 counties in Wisconsin. It took effect at Feb 6, 2025, 9:00 AM CST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Feb 5, 2025, 2:37 PM CST (20:37 UTC)
In effect from
Feb 6, 2025, 9:00 AM CST
Expired
Feb 6, 2025, 8:03 PM CST
In force
11 hr
Issued by
NWS Green Bay, WI
All 22 counties

Brown County, WI, Calumet County, WI, Door County, WI, Florence County, WI, Forest County, WI, Kewaunee County, WI, Langlade County, WI, Lincoln County, WI, Manitowoc County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI

The radar

The Green Bay radar (KGRB), 63 km from the middle of the area, began a volume at 20:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.6 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2025-02-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2025-02-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -44 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1287 m above ground
0-6 km bulk shear
58 kt
0-1 km storm-relative helicity
-44 m²/s²
0-3 km storm-relative helicity
26 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

631 
WWUS73 KGRB 052037
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
237 PM CST Wed Feb 5 2025

WIZ018>022-030-031-035>040-045-048>050-073-074-060445-
/O.NEW.KGRB.WI.Y.0002.250206T1500Z-250207T0300Z/
Lincoln-Langlade-Menominee-Northern Oconto County-Door-Marathon-
Shawano-Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-
Winnebago-Calumet-Manitowoc-Southern Marinette County-Southern
Oconto County-
Including the cities of Luxemburg, Keshena, Lakewood, Neopit,
Plover, Harmony, Fish Creek, Shawano, Loomis, Menasha, New
Holstein, Chilton, Waupaca, Wisconsin Rapids, Porterfield,
Redgranite, Antigo, Peshtigo, Manitowoc, Oconto, Stevens Point,
Brillion, Crivitz, Little Suamico, Mountain, Sister Bay, Merrill,
Clintonville, High Falls Reservoir, Neenah, Pensaukee, Green Bay,
Appleton, Marshfield, Sobieski, Wausau, New London, Kewaunee,
Sturgeon Bay, Wautoma, Brookside, Tomahawk, Oshkosh, Two Rivers,
Middle Inlet, and Townsend
237 PM CST Wed Feb 5 2025

...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM CST THURSDAY...

* WHAT...West winds 20 to 30 mph with gusts of 35 to 50 mph 
  expected. A few higher gusts are possible across east-central 
  Wisconsin.

* WHERE...Portions of central, east central, north central, and 
  northeast Wisconsin.

* WHEN...From 9 AM to 9 PM CST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down which could result in sporadic power 
  outages.

* ADDITIONAL DETAILS...The combination of the strong winds and 
  expected light snowfall tonight could cause some areas of blowing 
  and drifting snow late Thursday morning into early Thursday 
  evening, which could result in slippery roads and poor 
  visibilities for motorists at times.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Eckberg
5 follow-up statements
589 
WWUS73 KGRB 060423
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
1023 PM CST Wed Feb 5 2025

WIZ018>022-030-031-035>040-045-048>050-073-074-061230-
/O.CON.KGRB.WI.Y.0002.250206T1500Z-250207T0300Z/
Lincoln-Langlade-Menominee-Northern Oconto County-Door-Marathon-
Shawano-Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-
Winnebago-Calumet-Manitowoc-Southern Marinette County-Southern
Oconto County-
Including the cities of Sister Bay, Two Rivers, Marshfield,
Chilton, Antigo, Green Bay, Fish Creek, Wisconsin Rapids,
Harmony, Keshena, Waupaca, Wautoma, Clintonville, Plover, Neopit,
Kewaunee, Luxemburg, Menasha, Brookside, Little Suamico, Shawano,
Middle Inlet, Wausau, Sturgeon Bay, Tomahawk, New Holstein,
Sobieski, Mountain, Appleton, Redgranite, Loomis, Brillion,
Manitowoc, New London, High Falls Reservoir, Porterfield, Oconto,
Merrill, Pensaukee, Peshtigo, Lakewood, Stevens Point, Neenah,
Townsend, Crivitz, and Oshkosh
1023 PM CST Wed Feb 5 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM CST THURSDAY...

* WHAT...West winds 20 to 30 mph with gusts of 35 to 50 mph 
  expected. A few higher gusts are possible across east-central 
  Wisconsin.

* WHERE...Portions of central, east central, north central, and 
  northeast Wisconsin.

* WHEN...From 9 AM to 9 PM CST Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down which could result in sporadic power 
  outages.

* ADDITIONAL DETAILS...The power outage threat will be highest where 
  any ice accretion occurs overnight and Thursday morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Bersch
084 
WWUS73 KGRB 060946
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
346 AM CST Thu Feb 6 2025

WIZ005-010>013-061800-
/O.EXA.KGRB.WI.Y.0002.250206T1500Z-250207T0300Z/
Vilas-Oneida-Forest-Florence-Northern Marinette County-
Including the cities of Spread Eagle, Aurora, Lac Du Flambeau,
Commonwealth, Eagle River, Crandon, Rhinelander, Wausaukee, and
Niagara
346 AM CST Thu Feb 6 2025

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 PM CST THIS 
EVENING...

* WHAT...West winds 15 to 25 mph with gusts up to 50 mph expected.

* WHERE...Oneida, Vilas, Florence, Forest, and Northern Marinette 
  County Counties.

* WHEN...From 9 AM this morning to 9 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Reduced visibility is also possible due to blowing and drifting 
  snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

WIZ018>022-030-031-035>040-045-048>050-073-074-061800-
/O.CON.KGRB.WI.Y.0002.250206T1500Z-250207T0300Z/
Lincoln-Langlade-Menominee-Northern Oconto County-Door-Marathon-
Shawano-Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-
Winnebago-Calumet-Manitowoc-Southern Marinette County-Southern
Oconto County-
Including the cities of Sister Bay, Two Rivers, Marshfield,
Chilton, Antigo, Green Bay, Fish Creek, Wisconsin Rapids,
Harmony, Keshena, Waupaca, Wautoma, Clintonville, Plover, Neopit,
Kewaunee, Luxemburg, Menasha, Brookside, Little Suamico, Shawano,
Middle Inlet, Wausau, Sturgeon Bay, Tomahawk, New Holstein,
Sobieski, Mountain, Appleton, Redgranite, Loomis, Brillion,
Manitowoc, New London, High Falls Reservoir, Porterfield, Oconto,
Merrill, Pensaukee, Peshtigo, Lakewood, Stevens Point, Neenah,
Townsend, Crivitz, and Oshkosh
346 AM CST Thu Feb 6 2025

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 9 PM 
CST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts of 35 to 50 mph 
  expected. A few higher gusts are possible across east-central 
  Wisconsin.

* WHERE...Portions of central, east central, north central, and 
  northeast Wisconsin.

* WHEN...From 9 AM this morning to 9 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Reduced visibility is also possible due to blowing and drifting 
  snow.

* ADDITIONAL DETAILS...The power outage threat will be highest where 
  any ice accretion occurred overnight and early this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

Bersch
814 
WWUS73 KGRB 061731
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
1131 AM CST Thu Feb 6 2025

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-070145-
/O.CON.KGRB.WI.Y.0002.000000T0000Z-250207T0300Z/
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-Southern Oconto
County-
Including the cities of Middle Inlet, Keshena, Luxemburg,
Townsend, Wisconsin Rapids, Aurora, Chilton, Lakewood, Mountain,
Waupaca, Menasha, Stevens Point, Manitowoc, Redgranite, Sobieski,
Wausaukee, Marshfield, Neopit, Clintonville, Commonwealth, New
Holstein, Porterfield, Crivitz, Pensaukee, New London, Oconto,
Eagle River, Appleton, Spread Eagle, Niagara, Brillion, High
Falls Reservoir, Tomahawk, Merrill, Kewaunee, Loomis, Peshtigo,
Brookside, Wautoma, Little Suamico, Oshkosh, Plover, Green Bay,
Wausau, Lac Du Flambeau, Sister Bay, Fish Creek, Neenah, Sturgeon
Bay, Harmony, Rhinelander, Crandon, Shawano, Two Rivers, and
Antigo
1131 AM CST Thu Feb 6 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 50 mph. A few 
  stronger gusts are possible across east-central Wisconsin this 
  afternoon.

* WHERE...Portions of central, east central, north central, and 
  northeast Wisconsin.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Reduced visibility is also possible due to blowing and drifting 
  snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

GK
972 
WWUS73 KGRB 062119
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
319 PM CST Thu Feb 6 2025

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-070300-
/O.CON.KGRB.WI.Y.0002.000000T0000Z-250207T0300Z/
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-Southern Oconto
County-
Including the cities of Middle Inlet, Keshena, Luxemburg,
Townsend, Wisconsin Rapids, Aurora, Chilton, Lakewood, Mountain,
Waupaca, Menasha, Stevens Point, Manitowoc, Redgranite, Sobieski,
Wausaukee, Marshfield, Neopit, Clintonville, Commonwealth, New
Holstein, Porterfield, Crivitz, Pensaukee, New London, Oconto,
Eagle River, Appleton, Spread Eagle, Niagara, Brillion, High
Falls Reservoir, Tomahawk, Merrill, Kewaunee, Loomis, Peshtigo,
Brookside, Wautoma, Little Suamico, Oshkosh, Plover, Green Bay,
Wausau, Lac Du Flambeau, Sister Bay, Fish Creek, Neenah, Sturgeon
Bay, Harmony, Rhinelander, Crandon, Shawano, Two Rivers, and
Antigo
319 PM CST Thu Feb 6 2025

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CST THIS EVENING...

* WHAT...West winds 20 to 30 mph with gusts up to 55 mph. A few 
  stronger gusts are possible through this afternoon.

* WHERE...Portions of central, east central, north central, and 
  northeast Wisconsin.

* WHEN...Until 9 PM CST this evening.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result. 
  Reduced visibility is also possible due to blowing and drifting 
  snow.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

For more information, visit us at http://www.weather.gov/GreenBay

GK
501 
WWUS73 KGRB 070203
NPWGRB

URGENT - WEATHER MESSAGE
National Weather Service Green Bay WI
803 PM CST Thu Feb 6 2025

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-070315-
/O.CAN.KGRB.WI.Y.0002.000000T0000Z-250207T0300Z/
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-Southern Oconto
County-
Including the cities of Porterfield, Stevens Point, Luxemburg,
Lac Du Flambeau, Appleton, Waupaca, Crivitz, Townsend, Brillion,
Mountain, Harmony, Sobieski, Niagara, Kewaunee, Oshkosh,
Pensaukee, Keshena, Shawano, Redgranite, Two Rivers, Sister Bay,
Spread Eagle, High Falls Reservoir, Little Suamico, New London,
Menasha, Fish Creek, Chilton, Antigo, Wisconsin Rapids,
Brookside, Sturgeon Bay, Aurora, Crandon, Neopit, Loomis, Middle
Inlet, Oconto, Tomahawk, Neenah, Clintonville, Lakewood, Plover,
Peshtigo, Wausau, Marshfield, Rhinelander, New Holstein, Merrill,
Commonwealth, Manitowoc, Eagle River, Green Bay, Wausaukee, and
Wautoma
803 PM CST Thu Feb 6 2025

...WIND ADVISORY IS CANCELLED...

Winds have fallen below advisory criteria, and will continue to 
diminish overnight.

$$

For more information, visit us at http://www.weather.gov/GreenBay

RDM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this wind advisory went out at Feb 5, 2:32 PM CST, 5 minutes earlier. Its key messages:

  • Light snow will impact the area this evening into Thursday morning. There is a 60-90% chance for at least 2" of snow north of a Merill to Wausaukee line. Lower snowfall amounts are expected south of this line. A period of freezing drizzle is possible, especially as the snow ends Thursday morning, which may create a glaze of ice on untreated roads and surfaces.
  • Increasing westerly winds are expected late Thursday morning into Thursday evening with gusts of 30-50 mph. There is a 60-80% of 45+ mph winds in central and east central WI. A Wind Advisory has been post for locations south of a Tomahawk to Wausaukee line. There is a small chance (less than 10 percent) that winds could gust over 55 mph.
  • Another round of accumulating snow is possible this weekend, with an area-wide chance of 65-80% for at least 3" of snow and a 50-60% chance for greater than 6".
Area forecast discussion, Feb 5, 2:32 PM CST, 5 minutes before
Area Forecast Discussion
National Weather Service Green Bay WI
232 PM CST Wed Feb 5 2025

Forecast discussion for routine afternoon forecast issuance

.KEY MESSAGES...

- Light snow will impact the area this evening into Thursday
  morning. There is a 60-90% chance for at least 2" of snow north
  of a Merill to Wausaukee line. Lower snowfall amounts are
  expected south of this line. A period of freezing drizzle is
  possible, especially as the snow ends Thursday morning, which
  may create a glaze of ice on untreated roads and surfaces.

- Increasing westerly winds are expected late Thursday morning
  into Thursday evening with gusts of 30-50 mph. There is a 60-80%
  of 45+ mph winds in central and east central WI. A Wind Advisory
  has been post for locations south of a Tomahawk to Wausaukee
  line. There is a small chance (less than 10 percent) that winds
  could gust over 55 mph.

- Another round of accumulating snow is possible this weekend,
  with an area-wide chance of 65-80% for at least 3" of snow and a
  50-60% chance for greater than 6".

&&

.DISCUSSION...
Issued at 231 PM CST Wed Feb 5 2025

Short Term...Tonight and Thursday

A clipper system will move across the region tonight, bringing a
round of light snow which could switch over to freezing drizzle
before ending. The main concern tonight with respect to snowfall
amounts and precipitation types will be saturation at the low
and mid levels. Radar shows a band of echoes moving into southwest
Wisconsin, however none of this is reaching the ground. Bufkit
soundings indicated a large dry layers from 925 mb to 700mb
through early this evening. I have delayed the onset of the snow
by a few hours with the main brunt of the snow from mid evening
into early Thursday morning. Snowfall amounts should be under an
inch south of a Wausau to Marinette line. Snowfall totals across
the far north have been lowered a little bit with amounts around
two and a half inches across Vilas County. Bufkit soundings
indicated the light snow would taper off to freezing drizzle late
tonight into early Thursday. With a light snowfall expected
and expecting road crews to be plowing/treating roads, the impact
of the freezing drizzle is not expected to be significant. Evening
shift may need to monitor if a Winter Weather Advisory may be
needed if the freezing drizzle becomes more impactful.

Any lingering precipitation will end Thursday morning. The main
concern will the strong west winds. Increasing westerly winds are
expected late Thursday morning into Thursday evening with gusts
of 30-50 mph. There is a 60-80% of 45+ mph winds in central and
east central WI. A Wind Advisory has been post for locations south
of a Tomahawk to Wausaukee line. There is a small chance (less
than 10 percent) that winds could gust over 55 mph. If would
mixed to 3,000 feet like the bufkit soundings suggest, some
locations could peak out near High Wind Warning Criteria (58 mph
or greater gusts). Highs should top out in the 20s to lower 30s,
but will likely gradually fall during the afternoon.

Long Term...Thursday Night Through Wednesday

Strong Winds Thursday Evening...Cold advection and mixing into a
strong 35-45kt 925mb jet behind a departing short-wave will continue
to produce strong westerly winds Thursday evening into the early
overnight hours. Wind will begin to diminish first across northern
WI during the evening. However, HREF probs show ~25% chance for
gusts greater than 45 mph in east-central WI through 10pm Thursday.
Winds will have greatly diminished by daybreak Friday with generally
light winds expected the remainder of Friday.

Weekend Snow Chances...The best chance for snowfall through the
extended forecast arrives Saturday as a Pacific waves works across
the northern plains into the upper Midwest. Synoptic scale models
show a LFQ providing upper-level support to this system as
widespread snow beginning to spread west to east across the region.
Forecast soundings show dendritic grow should be very efficient
Saturday with strong lift in a deeply saturated DGZ. SLRs are also
forecast to be 15-20:1 which may help snowfall totals. However, one
potential downfall for this event is dry air entrainment from a
developing high pressure system over the northern Plains and
Canadian prairie. Pinning down snowfall amounts with this remains a
challenge, as the NBM 10-90th percentile range is 3-12" across much of
the region.

As this system comes into range for the CAMs over the next 48 hours
should start to get a better handle on the mesoscale features (i.e.
f-gen banding and lake enhancement). Winter Weather headlines will
likely be needed this weekend, but the exact details will need to be
refined.

Temperatures...Colder air is forecast to arriver behind this weekend
system to start next week. NBM probs shows a 50-80% chance for lows
Monday mornings to fall below zero with wind chills falling into the
-5 to -15 degree range. The colder air will stick around at least
through next Wednesday.

&&

.AVIATION...for 18Z TAF Issuance
Issued at 1128 AM CST Wed Feb 5 2025

MVFR CIGS at KMTW are expected to expand westward into the Fox
Valley later this afternoon (KATW/KOSH/KGRB) as low level winds
turns to the east. Otherwise, CIGS will drop into the MVFR/IFR
category tonight over the remainder of central, north-central and
far northeast Wisconsin. Snow is expected to arrive across much of
the area during the evening, although arrival time will be
dependent on how quickly the atmosphere becomes saturated. Snow
will continue into the overnight hours before transitioning over
to freezing drizzle for a few hours before the precipitation ends.
On Thursday, strong west winds are expected with gusts of 40 knots
likely across central and east-central Wisconsin. A few of the
gusts could reach 45 to 50 knots. The strong winds will continue
into early Thursday evening, before gradually subsiding.

&&

.GRB WATCHES/WARNINGS/ADVISORIES...
Wind Advisory from 9 AM to 9 PM CST Thursday for WIZ018>022-030-
031-035>040-045-048>050-073-074.
&&

DISCUSSION.....Eckberg/GK
AVIATION.......Eckberg
Hazardous weather outlook, Feb 5, 2:22 PM CST, 15 minutes before
Hazardous Weather Outlook
National Weather Service Green Bay WI
222 PM CST Wed Feb 5 2025

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-062030-
Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln-
Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano-
Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago-
Calumet-Manitowoc-Southern Marinette County-
Southern Oconto County-
222 PM CST Wed Feb 5 2025

This Hazardous Weather Outlook is for north-central and northeast
Wisconsin.

.DAY ONE...Tonight

Hazardous travel is expected due to accumulating snow this evening
through Thursday morning. Heaviest snow will be across northern
Wisconsin. Freezing drizzle may mix with the snow as the snow ends
from southwest to northeast Thursday morning, which may create a
light glaze on untreated roads and surfaces.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

Hazardous travel may continue Thursday morning due to a lingering
mix of freezing drizzle and snow, mainly across northern Wisconsin,
which may create a light glaze on untreated roads and surfaces.

Gusty west winds of 20 to 30 mph with gusts of 35 to 50 mph are
expected Thursday afternoon and evening. a few higher gusts over
50 mph are possible across central and east-central Wisconsin.
The gusty winds may create minor blowing and drifting snow and
cause difficult travel for high-profile vehicles, especially on
north- south oriented roads. The strong winds may also cause some
damage to trees and power lines, resulting in sporadic power
outages.

Hazardous travel is again expected Saturday through early Sunday
from another round of widespread snowfall.

.SPOTTER INFORMATION STATEMENT...

Spotters are requested to report freezing drizzle or snowfall
totals over an inch tonight and Thursday morning. Spotters
are requested report wind gusts over 40 mph Thursday afternoon
and evening.

LMZ521-522-541>543-062030-
The Bay of Green Bay south of a line from Cedar River MI to Rock
Island Passage-Lake Michigan from Washington Island to Sheboygan-
222 PM CST Wed Feb 5 2025

This Hazardous Weather Outlook is for portions of northwest Lake
Michigan and the waters of Green Bay.

.DAY ONE...Tonight

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Wednesday

West gales are expected late Thursday morning into early Friday
morning.

Eckberg/GK

The office that day

Everything else NWS Green Bay, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 5, 3:26 AM CSTGale WarningGRB48 hr
Feb 5, 3:26 AM CSTSmall Craft AdvisoryGRB30 hr

Nearby

Wind Advisories in Wisconsin, 2025Every wind advisory in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.